# SDR GTIA2020060855194

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,127 hours, 4,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE IS INOPERATIVE.  R&R THE AFT MEGAPHONE IAW DRAWING EMERGENCY EQUIP.
